# SDR QXEA2013051200966

- Difficulty date: May 12, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 547 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED STA 547.0.  REMOVED STRINGER 24S CLIP AT STA 547 IAW SRM REV12 51-42-05-02-01.  STR CLIP FOUND TO BE OUT OF LIMITS IAW SRM REV12, 53-30-15-00-01.  MATCH DRILLED NEW CLIP IAW SRM 51-40-07-02-01, REV12.  OK TO INSTALL CLIP.  INSTALLED CLIP IAW SRM 51-42-05-02-01, REV12.  PRIMED, TOPCOATED & CPC'D IAW SRM 51-25-10-02-01, 51-25-15-02-01, REV 12 & AMM 51-25-01-390-801,  REV 42.
